SerraGeorge Posted May 25, 2006 Share Posted May 25, 2006 So I was just randomly doing an interaction check on my meds. Yes, I'm that much of a dork that I do that from time to time. Anyway, I discovered a great big ole red flag major interaction thing with my Prozac and my Imitrex. Seratonin syndrome is something I'm not eager to explore! So what to do? I finally feel relatively stable on a med cocktail, and I really don't look forward to monkeying with it, but I am loathe to give up the little pink triangle god that is my Imitrex. To be fair, I've not tried any other migraine medication, so I can't say that some other one wouldn't work just as well... but when I have a migraine, it isn't something I really want a "maybe this will work" on. What to do?! I have noticed some odd effects when I take the Imitrex. I can usually only describe it as feeling really weird. Like my body just doesn't feel right. It's a feeling I haven't the vocabulary for. I don't like the way it feels, and I usually prefer to take a nap following a dose, just so I can sleep through the weird feeling. If I stay awake, I get kind of hot and my jaw and neck feel stiff, but those are listed as normal side effects. The thing that keeps me taking them is that my migraine most often completely vanishes withing a half hour. That's a golden drug if you ask me! I only take 10mg of Prozac a day, so maybe that helps. I guess I could ask to try a lower dose of Imitrex as well... though that starts getting into the messing around with maybe it'll work and maybe not territory. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.